# SDR SWIA2021070759318

- Difficulty date: April 20, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 329
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER F/S 329.41 IS CORRODED BETWEEN MID DD5 AND MID DD6 INTERCOSTAL     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED PAX DOOR FORMER FS329.41 BETWEEN MID DD5 AND MID DD6 INTERCOSTAL PER CRJ700 SRM 51-42-06-001-001-A01 AND BOMBARDIER DWG 601R31702 REV. N. RESTORED FINISH AND REAPPLIED CIC TO REPAIR LOCATION. PRESSURE LEAK CHECK GOOD. COMPLIED WITH SW TASK CARD 51-900-1002-SKY.
